MathSciNet Relay Station
MathSciNet bibliographic data
MR1327936 (96k:42023) 42B20 (42B25 47B38)
Pérez, C. On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted $L\sp p$-spaces with different weights. Proc. London Math. Soc. (3) 71 (1995), no. 1, 135–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement